Verlagslink DOI: 10.1016/j.jcp.2004.11.031
Titel: An evolution Galerkin scheme for the shallow water magnetohydrodynamic (SMHD) equations in two space dimensions
Sprache: Englisch
Autor/Autorin: Kröger, Tim
Medviďová-Lukáčová, Mária
Schlagwörter: genuinely multidimensional schemes;hyperbolic systems;shallow water magnetohydrodynamic equation;finite volume methods
Erscheinungsdatum: 2004
Quellenangabe: Preprint. Published in: Journal of Computational Physics Volume 206, Issue 1, 10 June 2005, Pages 122-149
Serie/Report Nr.: Preprints des Institutes für Mathematik;Bericht 75
Zusammenfassung (englisch): In this paper we propose a new finite volume evolution Galerkin(FVEG) scheme for the shallow water magnetohydrodynamic (SMHD)equations. We apply the exact evolution operator already used in our earlier publications to the SMHD system. Then, we approximate the evolution operator in a general way which does not exploit any particular property of the SMHD equations and should thus be applicable to arbitrary systems of hyperbolic conservation laws in two space dimensions. In particular, we investigate more deeply the approximation of the spatial derivatives which appear in the evolution operator. The divergence free condition is satisfied discretely, i.e. at each vertex. First numerical results confirm reliability of the numerical scheme.
URI: http://tubdok.tub.tuhh.de/handle/11420/122
URN: urn:nbn:de:gbv:830-opus-1787
DOI: 10.15480/882.120
Institut: Mathematik E-10
Mathematics E-10
Dokumenttyp: Preprint (Vorabdruck)
Enthalten in den Sammlungen:tub.dok

Dateien zu dieser Ressource:
Datei Beschreibung GrößeFormat 
rep75.pdf896,05 kBAdobe PDFMiniaturbild
Öffnen/Anzeigen

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.